MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 UNIV REV FEM BROACH 31MM; KNEE INSTRUMENT/TRIAL
Catalog Number 961683
Medical Device Problem Codes Break (1069); Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the o-ring has started to disintegrate.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not returned for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIV REV FEM BROACH 31MM
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6838050
Report Number1818910-2017-23993
Device Sequence Number124651
Product Code HTQ
UDI-Device Identifier10603295239819
UDI-Public10603295239819
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961683
Device Lot NumberB1209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer09/09/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR